# SDR ASAA2016092118205

- Difficulty date: September 21, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 72,030 hours, 47,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577484
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN BS 727E +3 BELOW STRINGER 22L.  ACFT GROUNDED.  REPAIRED THE SKIN IAW  SRM 53-00-01 REP. 31.
